# SDR CALA2025101710216

- Difficulty date: October 16, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N17300
- Make and model: Boeing 737-8
- Aircraft serial: 43466
- Aircraft time: 9,585 hours, 3,308 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R SLIDE SLIGHTLY UNPACKED.  INSPECTED SLIDE GIRT BAR MATERIAL AT DOOR 1R. GIRT BAR MATERIAL WITHIN LIMITS PER ECRA 2560-01987 REV.H .  INSPECTED SLIDE GIRT BAR MATERIAL AT DOOR 1R. GIRT BAR MATERIAL WITHIN LIMITS PER ECRA 2560-01987 REV.H.
